Blue tint or “blue haloes” are a side effect due to sildenafil also inhibiting PDE 6 in the retina. It generally goes away when the medication leaves your system and is not dangerous.

1️⃣ Lowest effective dose

First of all, make sure that you are on the lowest dose of the medication that is effective. Lower doses come with less side effects including visual side effects.

2️⃣ Try Another Medication

If you are on the lowest effective dose and you are still getting visual side effects but they are not too bothersome, it is possible you may still continue to use the medication — please reach out to your physician to confirm. .

Another option is to switch to Levitra, which tends to have less vision side effects.

This information is not, nor is it intended to be, a substitute for professional medical advice, diagnosis, or treatment, and should never be relied upon for specific medical advice. If you have any questions or concerns, please talk to your doctor. 

Was this article helpful?
3 out of 3 found this helpful

Comments

0 comments

Article is closed for comments.